# SDR UIEA2020123002626

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,244 hours, 16,985 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT SYS "WX FAIL" CYCLED WX RADAR LEFT C/B, PFM FIM 34-43 FAULT TREE 805.  LEFT WX RADAR PASSES ALL TESTS, NO FAULTS NOTED.
